본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

A Case of Propylthiouracil-induced Lupus Erythematosus Accompanied by Antineutrophil Cytoplasmic Antibody-positive Vasculitis

Kim, Jae Wang   Kim, Jin Seok  
  • 초록

    Propylthiouracil (PTU) as a drug for hyperthyroidism is known to be associated with drug-induced lupus erythematosus (LE) and antineutrophil cytoplasmic antibody (ANCA)-positive vascultis. A 29-year-old woman who had been receiving PTU for 12 months developed spiking fever, arthralgia and multiple purpuric skin lesions. Perinuclear ANCA (p-ANCA) with antimyeloperoxidase activity, antinuclear antibody and antihistone antibody were positive. Her condition improved after the withdrawal of PTU. The pertinent evaluation for this case established PTU-induced LE accompanied by ANCA-positive vasculitis. Although PTU-induced LE or ANCA-positive hypersensitivity vasculitis by PTU have been frequently reported in the literature, it is extremely rare that these two diseases have occurred simultaneously due to PTU, as in this case.


  • 주제어

    Propylthiouracil .   Lupus erythematosus .   Antineutrophil cytoplasmic antibody .   Vasculitis.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기